# SDR AALA2020012879006

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 24,843 hours, 10,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INBOARD FLASHLIGHT BELOW FORWARD FLIGHT ATTENDANT JUMPSEAT NOT TESTING CORRECTLY. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
